JournalsemVol. 65, No. 2pp. 78–80

Algebraic numbers of the form <i>P</i>(<i>T</i>)<sup><i>Q</i>(<i>T</i>)</sup> with T transcendental

  • Diego Marques

    Universidade de Brasília, Brazil
Algebraic numbers of the form <i>P</i>(<i>T</i>)<sup><i>Q</i>(<i>T</i>)</sup> with T transcendental cover
Download PDF

Cite this article

Diego Marques, Algebraic numbers of the form <i>P</i>(<i>T</i>)<sup><i>Q</i>(<i>T</i>)</sup> with T transcendental. Elem. Math. 65 (2010), no. 2, pp. 78–80

DOI 10.4171/EM/143